Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A free boundary problem arising from sorption of solvents in glassy polymers

Authors: Daniele Andreucci and Riccardo Ricci
Journal: Quart. Appl. Math. 44 (1987), 649-657
MSC: Primary 35R35
DOI: https://doi.org/10.1090/qam/872817
MathSciNet review: 872817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Astarita and G. C. Sarti, A class of mathematical models for sorption of swelling solvents into glassy polymers, Polymer Eng. Sci. 18, 388-395 (1978)
  • [2] E. Comparini and R. Ricci, On the swelling of a glassy polymer in contact with a well-stirred solvent, Math. Methods Appl. Sci. 7, 238-250 (1985) MR 797335
  • [3] A. Fasano, G. H. Mayer, and M. Primicerio, On a problem in polymer industry: Theoretical and numerical investigation, SIAM J. Math. Anal. 17, 945-960 (1986)
  • [4] A. Fasano and M. Primicerio, Free boundary problems for nonlinear parabolic equations with nonlinear free boundary conditions, J. Math. Anal. Appl. 72, 247-273 (1979) MR 552335
  • [5] G. C. Sarti, Solvent osmotic stresses and the prediction of case II transport kinetics, Polymer 20, 825-832 (1979)
  • [6] D. G. Schaeffer, A new proof of the infinite differentiability of the free boundary in the Stefan problem. J. Differential Equations 20, 266-269 (1976) MR 0390499
  • [7] A. Friedman and R. Jensen, Convexity of the free boundary in the Stefan problem and in the dam problem, Arch. Rat. Mech. Anal. 67, 1-24 (1977) MR 473315

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35

Retrieve articles in all journals with MSC: 35R35

Additional Information

DOI: https://doi.org/10.1090/qam/872817
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society